# SDR AALA202503119620

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,802 hours, 29,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Speaker
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 EVACUATION HORN INOPERATIVE REPLACED L4 EVACUATION HORN / LOUD SPEAKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-51-400-002-A.
